Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2010 year

Construction of a system of linear differential equations from a scalar equation, Proc. Steklov Inst. Math., 2010, V. 271, P. 322-338.

Go to publication Download (252.4 KB)

Authors: Vyugin I., Gontsov R.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site